A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity
Duruk, Nilay and Erkip, Albert and Erbay, Hüsnü A. (2009) A higher-order Boussinesq equation in locally non-linear theory of one-dimensional non-local elasticity. IMA Journal of applied mathematics, 74 (1). pp. 97-106. ISSN 0272-4960
Official URL: http://dx.doi.org/10.1093/imamat/hxn020
In one space dimension, a non-local elastic model is based on a single integral law, giving the stress when the strain is known at all spatial points. In this study, we first derive a higher-order Boussinesq equation using locally non-linear theory of 1D non-local elasticity and then we are able to show that under certain conditions the Cauchy problem is globally well-posed.
Repository Staff Only: item control page